# SDR AALA960398

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 483
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION OUT OF LIMITS ON FUSELAGE SKIN.  REPLACED PER SRM 53-30-3, FIGURE 3A (SHEET 3).  TST:  64,356.  CYCLES:  46,864.  (X)
